# SDR USAA010497

- Difficulty date: April 29, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 51,502 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CORRODED 2 INCH BY 3 INCH AREA, BS 468 BL 0.  DAMAGED AREA CUTOUT, REPAIR DOUBLER INSTALLED PER SRM 53-30-3.  (M)
